# SDR 95ZZZW248

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Wall
- Condition: Corroded
- Location: Heat Exchanger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FUSELAGE RT SIDE NR 3 HEAT EXCHANGE AREA FWD I/B WALL HAS CORROSION DOT 829.  REMOVED CORROSION, FABRICATED REPAIRS, TREATED AND PRIMED AREA AND INSTALLED REPAIRS AS PER SRM 51-21-01 AND DRAWING RCH, L15310-5013.
